Repositorio de producción científica de la Universidad de Sevilla

The τ-fixed point property for left reversible semigroups

Opened Access The τ-fixed point property for left reversible semigroups

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castillo Santos, Francisco Eduardo
Japón Pineda, María de los Ángeles
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-12
Publicado en: Fixed Point Theory and Applications, 2015 (109), 1-19.
Tipo de documento: Artículo
Resumen: In this article we use the generalized Gossez-Lami Dozo property and the Opial condition to study the fixed point property for left reversible semigroups in separable Banach spaces. As a consequence, some previous results will be deduced and new examples of Banach spaces satisfying the fixed point property for left reversible semigroups are shown. We will also extend some previous theorems when we consider the semigroup formed by a unique nonexpansive mapping and its iterates.
Cita: Castillo Santos, F.E. y Japón Pineda, M.d.l.Á. (2015). The τ -fixed point property for left reversible semigroups. Fixed Point Theory and Applications, 2015 (109), 1-19.
Tamaño: 1.583Mb
Formato: PDF

URI: http://hdl.handle.net/11441/49124

DOI: 10.1186/s13663-015-0357-7

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones